# SDR C1HA200281009

- Difficulty date: December 18, 2002
- Submitted: January 9, 2003
- Operation: Air carrier
- Aircraft: N681CA
- Make and model: Boeing 727-2S7
- Aircraft serial: 22020
- Aircraft time: 63,930 hours, 34,160 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

NOSE GEAR DOOR LIGHT (BOTH F.E. AMBER/FRONT RED) LIGHTS INTERMITTENT ON TAXICLEANED NOSE GEAR DOOR SWITCH.  CYCLED DOOR SEVERAL TIMES.  OPS CHECKED GOOD.  REF M/M 32-60
